# SDR DALA2019030501458

- Difficulty date: February 26, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 75,263 hours, 15,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SEAT TRACK - CORROSION FOUND ON SEAT TRAK RBL 88.5, FROM STA 1208 TO STA 1428 THE CLEANUP DEPTH IN BOTTOM OF TRACK:STA1301 IS 0.043" STA 1329 IS 0.064" FOUD OUT OF LIMIT. C/W ERA 575499-14. (LP 0970475)
